Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the isomorphism problem for Bernoulli schemes


Authors: J. R. Blum and D. L. Hanson
Journal: Bull. Amer. Math. Soc. 69 (1963), 221-223
MathSciNet review: 0143862
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Entropy in ergodic theory, mimeographed notes, University of Chicago, Chicago, Ill., 1959.
  • 2. L. D. Meshalkin, A case of isomorphism of Bernoulli schemes, Dokl. Akad. Nauk SSSR 128 (1959), 31-44. (Russian) MR 110782


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10924-6
PII: S 0002-9904(1963)10924-6